Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasi-nil rings


Author: Erwin Kleinfeld
Journal: Proc. Amer. Math. Soc. 10 (1959), 477-479
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104716-2
MathSciNet review: 0104716
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bailey Brown and N. H. McCoy, Prime ideals in nonassociative rings, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 245-266. MR 0096713 (20:3196)
  • [2] R. L. SanSoucie, Weakly standard rings, Amer. J. Math. vol. 79 (1957) pp. 80-86. MR 0084496 (18:870a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104716-2
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society